Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Runge-Kutta methods with minimum error bounds'' (Math. Comp. 16 (1962), 431-437) by Anthony Ralston

Author: Michael M. Ludeman
Journal: Math. Comp. 23 (1969), 693
MSC: Primary 65L05
Original Article: Math. Comp. 16 (1962), 431-437.
MathSciNet review: 0400715
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society